Trudy Moskovskogo Matematicheskogo Obshchestva
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 1970, Volume 23, Pages 37–60 (Mi mmo238)  

This article is cited in 11 scientific papers (total in 11 papers)

Solvability of the Cauchy problem for abstract quasilinear second order hyperbolic equations, and their applications

S. Ya. Yakubov

Baku

Full text: PDF file (4679 kB)

Bibliographic databases:
UDC: 517.946, 517.948
MSC: Primary 34G05; Secondary 35L15
Received: 01.10.1968

Citation: S. Ya. Yakubov, “Solvability of the Cauchy problem for abstract quasilinear second order hyperbolic equations, and their applications”, Tr. Mosk. Mat. Obs., 23, MSU, M., 1970, 37–60

Citation in format AMSBIB
\Bibitem{Yak70}
\by S.~Ya.~Yakubov
\paper Solvability of the Cauchy problem for abstract quasilinear second order hyperbolic equations, and their applications
\serial Tr. Mosk. Mat. Obs.
\yr 1970
\vol 23
\pages 37--60
\publ MSU
\publaddr M.
\mathnet{http://mi.mathnet.ru/mmo238}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=367391}
\zmath{https://zbmath.org/?q=an:0218.35062}


Linking options:
  • http://mi.mathnet.ru/eng/mmo238
  • http://mi.mathnet.ru/eng/mmo/v23/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Ya. Yakubov, “Uniform correctness of the Cauchy problem for evolutionary equations and its applications”, Funct. Anal. Appl., 4:3 (1970), 243–249  mathnet  crossref  mathscinet  zmath
    2. A. N. Kulikov, D. A. Kulikov, “Poslekriticheskie i dokriticheskie bifurkatsii beguschikh voln modifitsirovannogo uravneniya Ginzburga–Landau”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2009, no. 4, 71–78  mathnet
    3. A. N. Kulikov, “1 : 3 Resonance is a possible cause of nonlinear panel flutter”, Comput. Math. Math. Phys., 51:7 (2011), 1181–1193  mathnet  crossref  mathscinet  isi
    4. D. A. Kulikov, A. S. Rudyi, “Formirovanie volnovogo nanorelefa pri raspylenii poverkhnosti ionnoi bombardirovkoi. Nelokalnaya model erozii”, Model. i analiz inform. sistem, 19:5 (2012), 40–49  mathnet
    5. Kulikov A.N., “O realizatsii stsenariya landau–khopfa perekhoda k turbulentnosti v nekotorykh zadachakh teorii uprugoi ustoichivosti”, Differentsialnye uravneniya, 48:9 (2012), 1278–1278  elib
    6. A. N. Kulikov, “Bifurkatsii invariantnykh torov u kvazilineinykh evolyutsionnykh uravnenii vtorogo poryadka v gilbertovom prostranstve i stsenarii perekhoda k turbulentnosti”, Materialy mezhdunarodnoi konferentsii “Geometricheskie metody v teorii upravleniya i matematicheskoi fizike”, posvyaschennoi 70-letiyu S.L. Atanasyana, 70-letiyu I.S. Krasilschika, 70-letiyu A.V. Samokhina, 80-letiyu V.T. Fomenko. Ryazanskii gosudarstvennyi universitet im. S.A. Esenina, Ryazan, 25–28 sentyabrya 2018 g. Chast 1, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 168, VINITI RAN, M., 2019, 45–52  mathnet  crossref
    7. A. S. Zapov, “Ob odnoi matematicheskoi modeli v teorii uprugoi ustoichivosti”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 29:1 (2019), 29–39  mathnet  crossref  elib
    8. A. N. Kulikov, D. A. Kulikov, “A possibility of realizing the Landau–Hopf scenario in the problem of tube oscillations under the action of a fluid flow”, Theoret. and Math. Phys., 203:1 (2020), 501–511  mathnet  crossref  crossref  mathscinet  isi  elib
    9. A. S. Zapov, “Nelineinyi panelnyi flatter. Zadacha Bolotina pri nalichii vyazkogo treniya”, Materialy Vserossiiskoi nauchnoi konferentsii «Differentsialnye uravneniya i ikh prilozheniya», posvyaschennoi 85-letiyu professora M. T. Terekhina. Ryazanskii gosudarstvennyi universitet im. S.A. Esenina, Ryazan, 17–18 maya 2019 g. Chast 2, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 186, VINITI RAN, M., 2020, 45–51  mathnet  crossref
    10. A. N. Kulikov, “Inertsialnye invariantnye mnogoobraziya nelineinoi polugruppy operatorov v gilbertovom prostranstve”, Materialy Vserossiiskoi nauchnoi konferentsii «Differentsialnye uravneniya i ikh prilozheniya», posvyaschennoi 85-letiyu professora M. T. Terekhina. Ryazanskii gosudarstvennyi universitet im. S.A. Esenina, Ryazan, 17–18 maya 2019 g. Chast 2, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 186, VINITI RAN, M., 2020, 57–66  mathnet  crossref
    11. A. N. Kulikov, D. A. Kulikov, “Invariant manifolds of a weakly dissipative version of the nonlocal Ginzburg–Landau equation”, Autom. Remote Control, 82:2 (2021), 264–277  mathnet  crossref  crossref  isi
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:95
    Full text:45

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021